MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 MP T1 PPS SO 8X101MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 MP T1 PPS SO 8X101MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Source: (b)(6).Visual inspection of the returned product found the sterile blister is damaged, likely due to heat damage during the manufacturing process.Complaint sample was evaluated and the reported event was confirmed.Review of the device history records identified no related deviations or anomalies during manufacturing.These products were likely non-conforming when they left zimmer biomet control.The root cause of the reported event can be attributed to the operator not following instructions during manufacturing.A corrective action was initiated in order to address the reported event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the sterile packaging was damaged.No adverse events have been reported as a result of the malfunction and additional information on the reported event is unavailable.

Brand Name
TPRLC 133 MP T1 PPS SO 8X101MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10696424
Report Number0001825034-2020-03833
Device Sequence Number16937448
Product Code KWA
UDI-Device Identifier00880304515314
UDI-Public(01)00880304515314(17)300402(10)6773262
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110400
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-108080
Device Lot Number6773262
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1